# SDR AALA200801435

- Difficulty date: May 30, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- Aircraft time: 55,427 hours
- Engine: Rroyce RB211535*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T780/30MAY.  NR ONE ENGINE COMPRESSOR STALL DURING TAKEOFF POWER.  CREW HEARD TWO LOUD REPORTS AND FELT AIRCRAFT VIBRATE.  CABIN CREW AND PASSENGERS REPORTED BURST OF FLAME.  ALL INDICATIONS NORMAL.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  NO SECONDARY INDICATIONS FOR ENGINE FLAME.  FOUND MULTIPLE STAGE THREE HIGH PRESSURE COMPRESSOR BLADES DAMAGED.  REPLACED NR ONE ENGINE ON 30 MAY AT ORD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
